# SDR SIMA1771

- Difficulty date: June 25, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 375911
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRP - FLT 3856 - FLIGHT CREW REPORTED BOTH OVERWING INTERIOR EXIT LIGHTS INOPERATIVE.  MAINTENANCE FOUND BROKEN WIRE ON AFT EXIT SIGN.  REMOVED AND REPLACED LIGHT ASSEMBLY.  OPERAITONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE  (M)
